# SDR DALA2022063004584

- Difficulty date: June 30, 2022
- Submitted: July 1, 2022
- Operation: Air carrier
- Aircraft: N178DN
- Make and model: Boeing 767332
- Aircraft serial: 25143
- Aircraft time: 131,926 hours, 18,883 cycles
- System (JASC): 2565 · Escape Slide
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 178 LH FWD ENTRY DOOR MOUNTED SLIDE RAFT FOUND PACK BALL LOOSE, CORRECTIVE ACTION: REMOCED AND REPLACED L1 FWD ENTRY DOOR SLIDE PACK REFER TO AMDS W/C 5200-4473 (2300346)
